# SDR AALA202408073505

- Difficulty date: August 7, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 56,533 hours, 38,810 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTING, CANON PLUG 7260VC9 WIRE, BROKEN AT SEAT 24ABC. MAINTENANCE REPAIRED WIRE AT CANNON PLUG 7260VC9 ON SEAT 24ABC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
